# SDR DHL2003721003

- Difficulty date: May 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: R101ARE5001FC
- Condition: Failed
- Location: Lt & Rt Ac Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH BOTH PACKS ON LT PACK TRIP AND OVERHEAT LIGHT ILLUMINATED.  SMOKE ENTERED IN THE COCKPIT.  DEFERRED PER MEL 21-5-4 CAT C TRANSFERRED TO DMI 13119.  PLACARD INSTALLED.  MAINTENANCE CONTROL WAS NOTIFIED.  COMPLIED WITH SP 21-5.  REF DMI 13119, BOTH PACKS ON LEFT PACK TRIPPED OVERHEAT.  REPLACED LT RELAY R596 PER M/M 21-50.  OPS NORMAL.  THIS CLEARS DMI 13119.  PLACARDS REMOVED.
